# SDR AALA20021123

- Difficulty date: July 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1332 SIDE OF VAULT DOOR FRAME.  STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
